# SDR SWIA200616135

- Difficulty date: January 8, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 33,345 hours, 41,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 127
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,833 hours, 15,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY LIGHTS GO DIM DURING TEST (INOP).  REPLACED AFT ELBP.  OPERATIONAL CHECK GOOD.
